Tobias Damm
Tobias Damm
Professor for Systems and Control Theory, University of Kaiserslautern, Germany
Verified email at - Homepage
Cited by
Cited by
Lyapunov equations, energy functionals, and model order reduction of bilinear and stochastic systems
P Benner, T Damm
SIAM journal on control and optimization 49 (2), 686-711, 2011
Rational matrix equations in stochastic control
T Damm
Springer Science & Business Media, 2004
An exponential turnpike theorem for dissipative discrete time optimal control problems
T Damm, L Grüne, M Stieler, K Worthmann
SIAM Journal on Control and Optimization 52 (3), 1935-1957, 2014
Krylov subspace methods for model order reduction of bilinear control systems
T Breiten, T Damm
Systems & Control Letters 59 (8), 443-450, 2010
Direct methods and ADI‐preconditioned Krylov subspace methods for generalized Lyapunov equations
T Damm
Numerical Linear Algebra with Applications 15 (9), 853-871, 2008
The Lambert W function and the spectrum of some multidimensional time-delay systems
E Jarlebring, T Damm
Automatica 43 (12), 2124-2128, 2007
Newton's method for a rational matrix equation occurring in stochastic control
T Damm, D Hinrichsen
Linear Algebra and its Applications 332, 81-109, 2001
Model reduction of time-delay systems using position balancing and delay Lyapunov equations
E Jarlebring, T Damm, W Michiels
Mathematics of Control, Signals, and Systems 25, 147-166, 2013
Newton’s method for concave operators with resolvent positive derivatives in ordered Banach spaces
T Damm, D Hinrichsen
Linear algebra and its applications 363, 43-64, 2003
Generalised tangential interpolation for model reduction of discrete-time MIMO bilinear systems
P Benner, T Breiten, T Damm
International Journal of Control 84 (8), 1398-1407, 2011
On detectability of stochastic systems
T Damm
Automatica 43 (5), 928-933, 2007
State-feedback H∞-type control of linear systems with time-varying parameter uncertainty
T Damm
Linear algebra and its applications 351, 185-210, 2002
Dual pairs of generalized Lyapunov inequalities and balanced truncation of stochastic linear systems
P Benner, T Damm, YRR Cruz
IEEE Transactions on Automatic Control 62 (2), 782-791, 2016
Differential equations with positive evolutions and some applications
V Dragan, T Damm, G Freiling, T Morozan
Resultate der Mathematik 48 (3-4), 206-236, 2005
Balanced truncation for stochastic linear systems with guaranteed error bound
T Damm, P Benner
Proceedings of MTNS–2014, Groningen, The Netherlands, 1492-1497, 2014
Optimal control of district heating networks using a reduced order model
M Rein, J Mohring, T Damm, A Klar
Optimal Control Applications and Methods 41 (4), 1352-1370, 2020
Numerical solution of the finite horizon stochastic linear quadratic control problem
T Damm, H Mena, T Stillfjord
Numerical Linear Algebra with Applications 24 (4), e2091, 2017
Zero crossings, overshoot and initial undershoot in the step and impulse responses of linear systems
T Damm, LN Muhirwa
IEEE Transactions on Automatic Control 59 (7), 1925-1929, 2013
Positive operators and stable truncation
P Benner, T Damm, M Redmann, YRR Cruz
Linear Algebra and its Applications 498, 74-87, 2016
A symmetry approach for balanced truncation of positive linear systems
C Grussler, T Damm
2012 IEEE 51st IEEE Conference on Decision and Control (CDC), 4308-4313, 2012
The system can't perform the operation now. Try again later.
Articles 1–20